# SDR CALA2021080201234

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 72,200 hours, 14,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT DOOR 1L  FLOOR BLINKS AT RANDOM INTERVALS T/S IRW WDM 33-51-14. FOUND GROUND GD4208-DC DIRTY. CLEANED GROUND STUDS IRW SWPM 20-00-00. OPS CHECKS GOOD. ADD EMP:U106661 CORRECTION GROUND GD4216-DC WAS FOUND DIRTY. CLEANED GROUND STUDS. OPS CHECKS GOOD.
